# SDR WX0A071902

- Difficulty date: April 3, 2014
- Submitted: April 5, 2014
- Operation: Air carrier
- Aircraft: N425NV
- Make and model: Doug MD 83
- Aircraft serial: 49438
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS INOPERATIVE AROUND ROW 10.  REPLACED EMERGENCY PACK BATTERIES & OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
